Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 34, NWS Fort Worth, TX

April 25, 2008Hill County, Limestone County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 25, 2008, 4:50 PM CDT for Hill County, Limestone County, Navarro County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2008, 4:50 PM CDT (21:50 UTC)
Expired
Apr 25, 2008, 5:30 PM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hill County, TX, Limestone County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:00 PM CDTHAIL 1.752 W Hubbard, TXREPORTED JUST WEST OF HUBBARD
Apr 25, 5:27 PM CDTHAIL 1.752 S Coolidge, TXGOLFBALL HAIL 2 MILES SOUTH OF COOLIDGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1802 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 252150
TORFWD
TXC217-293-349-252230-
/O.NEW.KFWD.TO.W.0034.080425T2150Z-080425T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
450 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
  NORTH CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 PM CDT

* AT 450 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR HUBBARD..MOVING SOUTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  COOLIDGE BY 520 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3164 9665 3184 9692 3199 9674 3186 9643
      3180 9649 3179 9650
TIME...MOT...LOC 2150Z 307DEG 13KT 3184 9674

$$

85/NH
2 follow-up statements
000 
WWUS54 KFWD 252207
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT FRI APR 25 2008

TXC217-293-349-252230-
/O.CON.KFWD.TO.W.0034.000000T0000Z-080425T2230Z/
NAVARRO TX-HILL TX-LIMESTONE TX-
507 PM CDT FRI APR 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN LIMESTONE...SOUTHEASTERN HILL AND SOUTH CENTRAL NAVARRO
COUNTIES...

AT 507 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 6 MILES WEST OF 
COOLIDGE...MOVING SOUTHEAST AT 14 MPH.

THE TORNADO WILL BE NEAR...
  COOLIDGE BY 520 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

LAT...LON 3184 9692 3194 9680 3192 9678 3191 9678
      3188 9675 3191 9672 3186 9643 3164 9665
TIME...MOT...LOC 2207Z 323DEG 13KT 3177 9673

$$

13
000 
WWUS54 KFWD 252215
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT FRI APR 25 2008

TXC217-349-252225-
/O.CAN.KFWD.TO.W.0034.000000T0000Z-080425T2230Z/
NAVARRO TX-HILL TX-
515 PM CDT FRI APR 25 2008

...THE TORNADO WARNING FOR SOUTHEASTERN HILL AND SOUTH CENTRAL
NAVARRO COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3173 9677 3174 9678 3174 9679 3175 9680
      3183 9671 3179 9650 3164 9665
TIME...MOT...LOC 2215Z 323DEG 13KT 3175 9671

$$

TXC293-252230-
/O.CON.KFWD.TO.W.0034.000000T0000Z-080425T2230Z/
LIMESTONE TX-
515 PM CDT FRI APR 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTH
CENTRAL LIMESTONE COUNTY...

AT 515 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 4 MILES WEST OF
COOLIDGE...MOVING SOUTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  COOLIDGE BY 520 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3173 9677 3174 9678 3174 9679 3175 9680
      3183 9671 3179 9650 3164 9665
TIME...MOT...LOC 2215Z 323DEG 13KT 3175 9671

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 4:14 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 25, 4:14 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT FRI APR 25 2008

.UPDATE...
CORRECTED 414 PM
SVR TSTORM WATCH #233 ISSUED FOR SE 1/2 OF N TX THROUGH 10 PM CDT.
EMBEDDED...MARGINALLY SEVERE STORMS POSSIBLE NOW THRU EARLY TO MID
EVENING...AS COLD FRONT MOVES SE THROUGH THE AREA. FORECASTS SENT.

&&

.PREV DISCUSSION... /ISSUED 242 PM CDT FRI APR 25 2008/

DISCUSSION...
SCATTERED THUNDERSTORMS FINALLY DEVELOPED JUST BEFORE 2 PM...AND NOW
EXTENDED ALONG A BROKEN LINE FROM N OF HILLSBORO...TO WAXAHACHIE...TO
MESQUITE/BALCH SPRINGS...TO ROCKWALL AND NEAR GREENVILLE. COLD FRONT
WAS GENERALLY FROM SHERMAN...TO DALLAS...TO LAKE WHITNEY...TO
BETWEEN HAMILTON AND LAMPASAS...MOVING ESE NEAR 20 KTS.

BY EVENING...EXPECT BROKEN LINE OF SCATTERED STORMS TO GENERALLY
EXTEND ALONG/AHEAD OF COLD FRONT FROM EMORY...TO WACO...TO KILLEEN
WITH CHANCE POPS CONTINUE THIS EVENING AREAS SE OF THIS LINE...AS
FRONT LOSES ITS POP AND BEGINS STALLING AS IT HEADS TOWARD
SE/CENTRAL TX. WILL LINGER LOW POPS OVER S/SW 1/2 OF N TX LATE
TONIGHT AND THROUGH SATURDAY...AS OLD FRONT MIXES BACK NORTH.
KEEPING TREND OF STRONG COLD FRONT MOVING INTO N TX LATER SAT NIGHT
AND DRIVING OUT OF SE COUNTIES BY SAT AFTERNOON.

STRONG DISTURBANCE ALOFT WILL DEEPEN OVER THE CENTRAL SOUTHERN PLAINS
LATE SAT NIGHT AND MOVE READILY EAST TOWARD MS VALLEY ON SUNDAY.
EXPECT WIDESPREAD RAIN/STORMS TO BREAK OUT MAINLY BEHIND THE COLD
FRONT...AS LIFT TRAILS THE FRONT. ANY STORMS EMBEDDED IN RAIN AREAS
TO BE ELEVATED IN NATURE. MAIN THREATS SHOULD BE LOCALLY HEAVY
RAINFALL/FLOODING AND MARGINALLY SEVERE HAIL/LIGHTNING WITH
STRONGEST OF ACTIVITY. HEAVY RAIN PAST FEW DAYS HAS BEEN VERY
LOCALIZED AND SPOTTY...THUS COMBINED WITH PROGRESSIVE NATURE OF SAT
NIGHT SYSTEM...WILL NOT ISSUE A FLASH FLOOD WATCH/FFA/ ON THIS
PACKAGE...THOUGH SOME LOCALIZED FLASH FLOODING IS HIGHLY POSSIBLE.

BY SUNDAY EVENING AND THROUGH THE MIDDLE OF THE WORK WEEK...A DRY AND
SEASONABLE FORECAST IN STORE FOR N TX...AS COLD FRONT DRIVES GOOD
MOISTURE WELL OFF THE GULF COAST LATE SUNDAY AND NW FLOW DOMINATES
THROUGH EARLY TUESDAY...BEFORE BECOMING ZONAL. NEXT DISTURBANCE
APPROACHES FOR LATE IN THE WEEK AND HAVE INTRODUCED SOME LOW POPS
DUE TO LOW CONFIDENCE ON SYSTEM EVOLUTION...AS MODELS DIFFER QUITE A
BIT. A WARM UP WILL ENSUE HOWEVER THROUGH THE WEEK BACK INTO THE 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  79  51  68  48 /  10  10  90  30   0
WACO, TX              60  81  54  67  44 /  30  20  90  60   0
PARIS, TX             52  75  49  65  44 /  10  10  70  20   5
DENTON, TX            53  74  48  68  46 /  10  10  80  20   0
MCKINNEY, TX          53  76  47  67  46 /  10  10  80  20   0
DALLAS, TX            57  78  51  66  49 /  10  10  90  30   0
TERRELL, TX           56  79  50  66  45 /  20  10  90  40   5
CORSICANA, TX         60  79  53  66  47 /  40  10  90  60   5
TEMPLE, TX            63  82  54  68  44 /  50  20  90  70   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/05
Hazardous weather outlook, Apr 25, 3:51 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT FRI APR 25 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
351 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT
ALONG A COLD FRONT MAINLY ACROSS SOUTHEAST PORTIONS OF NORTH TEXAS
FROM PARIS TO CORSICANA TO KILLEEN. SOME STORMS MAY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS MAINLY THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS ALL OF NORTH TEXAS SATURDAY AFTERNOON INTO EARLY SUNDAY.
SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. IN ADDITION TO ANY SEVERE WEATHER...LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE ACROSS THE ENTIRE AREA. SOME AREAS COULD RECEIVE
IN EXCESS OF 3 INCHES OF RAIN THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THE EVENING.

DUNN

In the hours before

Special weather statement, Apr 25, 4:15 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT FRI APR 25 2008

TXZ135-146-252145-
HENDERSON TX-NAVARRO TX-
415 PM CDT FRI APR 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL NAVARRO COUNTY
  NORTHWESTERN HENDERSON COUNTY

AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF GUN BARREL CITY...MOVING EAST AT
21 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE SEVEN POINTS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3236 9615 3221 9622 3226 9641 3236 9637
TIME...MOT...LOC 2115Z 279DEG 18KT 3230 9637

13
Local storm report, Apr 25, 4:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             VALLEY MILLS            31.66N  97.47W
04/25/2008  E0.75 INCH       MCLENNAN           TX   BROADCAST MEDIA

            PENNY HAIL COVERING GROUND
Local storm report, Apr 25, 4:30 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
430 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             5 ESE VALLEY MILLS      31.63N  97.39W
04/25/2008  E0.75 INCH       MCLENNAN           TX   BROADCAST MEDIA
Local storm report, Apr 25, 4:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             GHOLSON                 31.71N  97.24W
04/25/2008  E0.88 INCH       MCLENNAN           TX   BROADCAST MEDIA
Special weather statement, Apr 25, 4:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT FRI APR 25 2008

TXZ095-252215-
LAMAR TX-
438 PM CDT FRI APR 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL LAMAR COUNTY

AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF PARIS...MOVING EAST AT 37 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3378 9531 3360 9530 3360 9551 3378 9550
TIME...MOT...LOC 2138Z 265DEG 32KT 3370 9540

13
Local storm report, Apr 25, 4:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             5 ESE VALLEY MILLS      31.63N  97.39W
04/25/2008  E1.50 INCH       MCLENNAN           TX   BROADCAST MEDIA

            RELAYED BY MEDIA

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:14 PM CDTRiver Flood WarningFWDHenderson, Navarro49 hr
Apr 25, 1:44 PM CDTSpecial Weather StatementFWDDallas31 min
Apr 25, 1:52 PM CDTSevere Thunderstorm WarningFWDDallas38 min
Apr 25, 2:10 PM CDTSpecial Weather StatementFWDEllis35 min
Apr 25, 2:26 PM CDTSpecial Weather StatementFWDRockwall34 min
Apr 25, 2:44 PM CDTSpecial Weather StatementFWDEllis31 min
Apr 25, 3:06 PM CDTSpecial Weather StatementFWDKaufman24 min
Apr 25, 3:13 PM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 3:23 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro52 min
Apr 25, 3:34 PM CDTSevere Thunderstorm WarningFWDKaufman41 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro53 min
Apr 25, 3:45 PM CDTSpecial Weather StatementFWDHill30 min
Apr 25, 4:02 PM CDTSpecial Weather StatementFWDBosque, Hill, McLennan28 min
Apr 25, 4:06 PM CDTSpecial Weather StatementFWDLamar24 min
Apr 25, 4:12 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan48 min
Apr 25, 4:15 PM CDTSpecial Weather StatementFWDNavarro30 min
Apr 25, 4:25 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro50 min
Apr 25, 4:27 PM CDTSevere Thunderstorm WarningFWDNavarro63 min
Apr 25, 4:38 PM CDTSpecial Weather StatementFWDLamar37 min
Apr 25, 4:58 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan62 min
Apr 25, 5:11 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro64 min
Apr 25, 5:29 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro47 min
Apr 25, 5:37 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, McLennan53 min
Apr 25, 5:53 PM CDTTornado WarningFWDBell52 min
Apr 25, 6:07 PM CDTTornado WarningFWDBell38 min
Apr 25, 6:34 PM CDTSevere Thunderstorm WarningFWDNavarro41 min
Apr 25, 6:39 PM CDTTornado WarningFWDBell51 min
Apr 25, 6:42 PM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson48 min
Apr 25, 6:50 PM CDTAreal Flood AdvisoryFWDBell115 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.